MAUDE Adverse Event Report: BECTON DICKINSON INSYTE AUTOGUARD WINGED BL 22GA X 1.0IN; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

BECTON DICKINSON INSYTE AUTOGUARD WINGED BL 22GA X 1.0IN; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Catalog Number 381523
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material#: 381523 batch#: 4093016.It was reported by the customer that after the iv was placed, the extension was connected to flush but leaked where the extension and iv hub met.I tried changing the extension but it still was leaking at the connection the iv needed to be removed due to the failure.2.Was there any harm to the patient or healthcare provider (hcp)? no 3.What was the date of the event? 10-8-24 5.What medication was being administered at the time of the incident? saline.
 
Additional Manufacturer Narrative
Initial reporter address updated in e tab.Investigation results: our quality engineer inspected the sample submitted for evaluation.Bd received one unsealed 22ga x 1.00in.Insyte autoguard bc unit from lot number 4093016.Only the catheter was provided, and no media was detected.A leak test was performed and confirmed a leak from the connection of the adapter.Microscopic analysis discovered damage to the bottom of the adapter where the luer threads form.Your reported issue was confirmed and determined to be manufacturing related.During manufacturing, this may occur when the adapter is loaded onto the grip assembly due to incorrect equipment settings.A device history record review showed no non-conformances associated with this issue during the production of this batch.
 
Event or Problem Description
No additional information.

Brand Name
INSYTE AUTOGUARD WINGED BL 22GA X 1.0IN
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20924911
Report Number1710034-2024-01485
Device Sequence Number17407252
Product Code FOZ
UDI-Device Identifier00382903815234
UDI-Public(01)00382903815234(10)4093016
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K201075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381523
Device Lot Number4093016
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by Manufacturer02/04/2025
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown